# SDR CA041224001

- Difficulty date: December 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393226
- Part serial: 03169H6635
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT. FLIGHTDECK RT SIDE WINDOW CRACKED DURING APPROACH.  WINDOW REPLACED IN MUNICH,  AND THEN RETURNED TO SERVICE.
